Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82190
Title: Asymptomatic bacteriuria in infants and children.
Authors: Saxena, H
Goswami, P
Issue Date: 1-Sep-1970
Citation: Saxena H, Goswami P. Asymptomatic bacteriuria in infants and children. Indian Journal of Pediatrics. 1970 Sep; 37(272): 465-8
URI: http://imsear.hellis.org/handle/123456789/82190
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.